MathSciNet Relay Station
MathSciNet bibliographic data
MR1196416 76A99 (73B99 76M35 82C40)
McNamara, Sean; Young, W. R. Kinetics of a one-dimensional granular medium in the quasielastic limit. Phys. Fluids A 5 (1993), no. 1, 34–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement